| Model Number |
FXS4507BC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 2 months after implant placement.Bone quality was not reported.The oral hygiene around implant site was good.Bone resorption was observed during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient has recovered.
Additional Manufacturer Narrative
Please see attached summary memo.